# SDR AALA201711249031

- Difficulty date: November 9, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 76,064 hours, 10,777 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F5347801700600
- Condition: Corroded
- Location: Frame 73
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FLOORBEAM AUXILIARY ASSEMBLY AT FRAME 73 PLUS 4 INCHES, BETWEEN Y1959 AND Y2464.  REPLACED THE FLOORBEAM IAW SRM 51-72-11, SRM 51-42-11, AND DRAWING F53478018.
